Please use this identifier to cite or link to this item:
Title: Telomeres and disease.
Authors: Royle, NJ
First Published: Nov-1996
Citation: J PATHOL, 1996, 180 (3), pp. 233-235
DOI Link: 10.1002/(SICI)1096-9896(199611)180:3<233::AID-PATH675>3.0.CO;2-8
ISSN: 0022-3417
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.